MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER URETERAL CATHETER; CATHETER, URETHRAL

BOSTON SCIENTIFIC - SPENCER URETERAL CATHETER; CATHETER, URETHRAL
Model Number M0064002011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a flexima ureteral catheter was used in the urinary bladder during a cystoscopy with retrograde pyelogram procedure performed on (b)(6) 2017.According to the complainant, during the procedure, a part of the catheter was broken into pieces and was dislodged in the catheter.The broken pieces was irrigated out of the bladder.There were no reported complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
URETERAL CATHETER
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6568867
Report Number3005099803-2017-01500
Device Sequence Number13679303
Product Code GBM
UDI-Device Identifier08714729342083
UDI-Public(01)08714729342083(17)20200131(10)20177548
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K830840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model NumberM0064002011
Device Catalogue Number400-201
Device Lot Number20177548
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2017
Initial Report FDA Received Date05/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;